The multipliers of a space of almost convergent continuous functions
Colloquium Mathematicum, Tome 55 (1987) no. 2, pp. 277-284
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_55_2_277_284,
author = {F. Balibrea},
title = {The multipliers of a space of almost convergent continuous functions},
journal = {Colloquium Mathematicum},
pages = {277--284},
year = {1987},
volume = {55},
number = {2},
doi = {10.4064/cm-55-2-277-284},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-55-2-277-284/}
}
TY - JOUR AU - F. Balibrea TI - The multipliers of a space of almost convergent continuous functions JO - Colloquium Mathematicum PY - 1987 SP - 277 EP - 284 VL - 55 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-55-2-277-284/ DO - 10.4064/cm-55-2-277-284 LA - en ID - 10_4064_cm_55_2_277_284 ER -
F. Balibrea. The multipliers of a space of almost convergent continuous functions. Colloquium Mathematicum, Tome 55 (1987) no. 2, pp. 277-284. doi: 10.4064/cm-55-2-277-284
Cité par Sources :